# SDR DALA1240530918

- Difficulty date: May 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL 1307 WITH CORROSION ON THE EDGES, LOCATED UPPER LT WING BETWEEN STA XRS91 AND XRS111.500.  ACCESS PANEL REPLACED PER ER/A 420431-14 MA.
